# SDR VQM2002F00000

- Difficulty date: May 14, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N725MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB169
- Engine: Pwa PT6A42
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324475522211
- Part serial: A62263
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT ENGINE TORQUE WAS SLOW TO RESPOND THEN ACCELLERATED RAPIDLY.  REPLACED BOTH FUEL CONTROL UNIT AND ENGINE DRIVEN FUEL PUMP (SUSPECTED POSSIBLE BEARING WASH-OUT).  PERFORMED GROUND RUNS SATISFACTORY.
